Approximation of partially smooth functions

Fornäss, John Erik; Wang, Yinxia; Wold, Erlend Fornäss (2008). Approximation of partially smooth functions. Science in China. Series A - mathematics, 51(4), pp. 553-561. Beijing (China): Science in China Press 10.1007/s11425-007-0144-y

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Wold, Erlend

ISSN:

1006-9283

Publisher:

Science in China Press

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:24

Last Modified:

06 Dec 2013 14:06

Publisher DOI:

10.1007/s11425-007-0144-y

Web of Science ID:

000254626300006

URI:

https://boris.unibe.ch/id/eprint/37831 (FactScience: 211948)

Actions (login required)

Edit item Edit item
Provide Feedback